RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 5, Pages 672–689 (Mi zvmmf1016)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of solutions and derivative of singularly perturbed elliptic equation of convection-diffusion

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (2052 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:5, 641–657

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 76R99; Secondary 76M45, 35Q35
Received: 24.09.2001

Citation: G. I. Shishkin, “Approximation of solutions and derivative of singularly perturbed elliptic equation of convection-diffusion”, Zh. Vychisl. Mat. Mat. Fiz., 43:5 (2003), 672–689; Comput. Math. Math. Phys., 43:5 (2003), 641–657

Citation in format AMSBIB
\Bibitem{Shi03}
\by G.~I.~Shishkin
\paper Approximation of solutions and derivative of singularly perturbed elliptic equation of convection-diffusion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 5
\pages 672--689
\mathnet{http://mi.mathnet.ru/zvmmf1016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994437}
\zmath{https://zbmath.org/?q=an:1091.76064}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 5
\pages 641--657


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1016
  • http://mi.mathnet.ru/eng/zvmmf/v43/i5/p672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkin G.I., “Discrete approximations of solutions and derivatives for a singularly perturbed parabolic convection-diffusion equation”, J Comput Appl Math, 166:1 (2004), 247–266  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020